Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner-Shirshov Bases for Lie Superalgebras and Their Universal Enveloping Algebras
Author(s) Leonid A. Bokut, Seok-Jin Kang, Kyu-Hwan Lee, Peter Malcolmson
TypeArticle in Journal
AbstractWe show that a set of monic polynomials in a free Lie superalgebra is a Gröbner-Shirshov basis for a Lie superalgebra if and only if it is a Gröbner-Shirshov basis for its universal enveloping algebra. We investigate the structure of Gröbner-Shirshov bases for Kac-Moody superalgebras and give explicit constructions of Gröbner-Shirshov bases for classical Lie superalgebras.
Length36
File
LanguageEnglish
JournalJournal of Algebra
Volume217
Number2
Pages461 - 495
PublisherAcademic Press
Year1999
Translation No
Refereed No
Webmaster